MathSciNet Relay Station
MathSciNet bibliographic data
MR218148 (36 #1237) 94.30
Nečiporuk, È. I. On a Boolean function. (Russian) Dokl. Akad. Nauk SSSR 169 1966 765–766.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement